Ask an expert
Question

07 Nov 2006

Clomid
hi

i have a few questions for anyone who would be so kind as to answer:
1) where can you get clomid? i mean must a gynae prescribe it or just a regular doctor?
2) are there any adverse side effects?
3) i had my last birth control injection (nuristerate) on the 1st november 2006. we now want a baby. when can i start the clomid?
4) what else should i take? Multi vits? folic acid?

Thank you in anticipation.
Answer 8,251 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Clomid should be prescribed by a gynaecologist.
There are a number of side effects, icluding nausea, hor flushes and multiple pregnancy.
Clomid will not help you as the injection will still be active till the 1st January. It's effect is on the womb lining and Clomid will not help this. So certainly for the next 4 months, there would not be an indication to use it.
Take folic acid, but you will have to be patient.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.